# SDR SWAA2022020251293

- Difficulty date: September 21, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 48,420 hours, 28,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR MACHINED BEAM IS CRACKED IN THE RADIUS AT HANDLE MECHANISM LOWER FWD INBD MOUNT BOLT. CRACK IS APPROX. 1.0' LONG / R&R'D FWD GALLEY SERVICE DOOR PER AMM 52-41-00. TAG NO: 286221 PN ON: 141A6516-18 SN ON: 001825 PN OFF: SN OFF: 002313
